# SDR F3LA200800263

- Difficulty date: May 3, 2008
- Submitted: May 15, 2008
- Operation: Air carrier
- Aircraft: N938FR
- Make and model: Airbus A319-111
- Aircraft serial: 2406
- Aircraft time: 11,484 hours, 5,590 cycles
- Engine: Cfmint CFM565B5
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: D53571551214
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C2 C CHECK INSPECTION, FOUND CRACK INDICATION IN CIRCLED HOLES ON SHEAR TIE FOR FRAME 72 STRINGER 34 RIGHT AND STRINGER 33 RIGHT.  MAINTENANCE REMOVED AND REPLACED SHEAR TIES IN ACCORDANCE WITH THE REQUIREMENTS OF EA A9-53R-30262.  UPON COMPLETION OF THE REPAIR IT WAS INSPECTED AND FOUND ACCEPTABLE.
